# SDR SWIA200923026

- Difficulty date: November 1, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 23,864 hours, 18,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON WALL AT 1AB INOP.  (FLT 4782)  RE-SECURED CONNECTOR.
